MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 4.5CM; DEVICE, NUROVASCULAR EMBOLIXATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 4.5CM; DEVICE, NUROVASCULAR EMBOLIXATION
Catalog Number TG5412045
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the proximal part of the subject coil had stretched.The subject main coil had prematurely detached during use and a snare was used to pull out the subject main coil from the artery.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D9 - product available to stryker - updated.D9 - returned to manufacturer on - updated.H3 - device evaluated by mfg ¿ updated.Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the coil delivery wire was seen to be kinked.The coil proximal contact was seen to be fractured.The main coil was seen to be stretched near the detachment zone (dz).The functional inspection was not performed.The reported event ¿main coil stretched¿ was confirmed during analysis.The reported event ¿coil proximal contact wire broken/fractured¿ was confirmed during analysis.The reported event ¿patient medical or surgical intervention required¿ could not be confirmed as this is a patient related code.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the proximal part of the subject coil had stretched and the very proximal end of the device was damaged.The main coil was pulled out of the artery with a snare and was fully removed.Additional information provided by the customer indicated that a microcatheter was used with the subject coil and the damage occurred at the end of the procedure.It was also noted that all felt normal until the physician tried to remove the delivery wire (thought it was detached) and then felt that it hadn't fully detached.When the physician went to re-manipulate it, he felt that the coil had stretched and he could not get 1:1 push-pull.The device was returned for analysis, and it was noted that the proximal section of the main coil was stretched near the detachment zone, the coil delivery wire was kinked, and the coil proximal contact was fractured.Based on a review of available information and analysis of the returned device, it is probable that the main coil was stretched due to manipulation against resistance as it was noted that the physician could not get 1:1 push-pull.It is possible that the delivery wire and proximal contact could have been damaged from withdrawing the delivery wire against resistance too quickly.An assignable cause of procedural factors will be assigned to the reported event and analyzed event 'main coil stretched' as well as the reported event 'nv - patient medical or surgical intervention required' since these issues are associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use the product performance was limited.An assignable cause of handling damage will be assigned to the reported event and analyzed event 'nv - coil proximal contact wire broken/fractured' as well as the analyzed event 'nv - coil delivery wire kinked/bent' since these issues are likely due to handling of the product or portion of the product during the clinical procedure.

Brand Name
TARGET TETRA 2.0MM X 4.5CM
Common Device Name
DEVICE, NUROVASCULAR EMBOLIXATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23589399
Report Number3008881809-2025-00645
Device Sequence Number16010836
Product Code HCG
UDI-Device Identifier07613327578591
UDI-Public(01)07613327578591(17)280208(10)25464889
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412045
Device Lot Number25464889
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL10 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown